BibTeX record journals/jmlr/Angiulli17

download as .bib file

@article{DBLP:journals/jmlr/Angiulli17,
  author    = {Fabrizio Angiulli},
  title     = {On the Behavior of Intrinsically High-Dimensional Spaces: Distances,
               Direct and Reverse Nearest Neighbors, and Hubness},
  journal   = {J. Mach. Learn. Res.},
  volume    = {18},
  pages     = {170:1--170:60},
  year      = {2017},
  url       = {http://jmlr.org/papers/v18/17-151.html},
  timestamp = {Wed, 10 Jul 2019 15:28:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jmlr/Angiulli17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics